MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-500
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received on 07 jun 2022 from the risk manager of a 71-year-old male critical care patient with unspecified pathology, who stated the patient required multiple filter changes and received ¿blood products¿ during a continuous renal replacement therapy treatment on 13 feb 2022.Although requested, additional information was not provided.
 
Additional Manufacturer Narrative
The cartridge was not received for evaluation.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "all treatments must be administered under a physician¿s prescription, and must be observed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician." user facility report #: (b)(4).

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
MDR Report Key14694307
Report Number3003464075-2022-00028
Device Sequence Number14746451
Product Code KDI
UDI-Device IdentifierM535CAR5000
UDI-Public+M535CAR5000/$$042311078002I
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberCAR-500
Device Catalogue NumberCAR-500
Device Lot Number11078002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight90 KG